MAUDE Adverse Event Report: JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION

JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number PMAC71RSC
Medical Device Problem Codes Image Display Error/Artifact (1304); Defective Device (2588); Communication or Transmission Problem (2896); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); this report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the device was showing no sensor and no cable error straight out of the box.The failure was isolated to the device through swapping.There was no patient involvement.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH  214434
Manufacturer (Section G)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH   214434
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22061657
Report Number2936999-2025-00304
Device Sequence Number7812084
Product Code MUD
UDI-Device Identifier10884521780125
UDI-Public10884521780125
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMAC71RSC
Device Catalogue NumberPMAC71RSC
Device Lot Number2023-04-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date05/21/2025
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown